MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-24-81-80-12
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Occlusion (1984); Thrombus (2101); Claudication (2550)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other aorfix devices used in the procedure: plug-in leg information: model no.Sg-hbl-90-12, lot no.Cl64290-1, manufacture date.22 june 2015, expiry date.21 june 2017.A full review of the device history record for these devices has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the devices have not met the final release criteria.A re-intervention was performed, a fem-fem bypass was carried out.No further issues reported.
 
Event or Problem Description
Evar was performed on (b)(6) 2016.Date event occurred has been supplied as the 4th week of (b)(6) 2016 (no specific date has been given).Limb occlusion (occurred post procedure) / re-intervention the physician performed the procedure following the ifu and finished it without issues.Sg-hbb was implanted in the abdominal aorta by the right common iliac artery approaching.Sg-hbl-90-14 was placed in the contra-lateral leg.Sg-hbl-90-12 was implanted in the right common iliac artery toward the right external iliac artery.After the procedure, the physician talked with the patient over the telephone and knew that he had claudication.The ct revealed that some thrombotic occlusion existed from the right common iliac artery to the external iliac artery.Re-intervention: in the week of (b)(6) 2016, the patient will visit the hospital and the physician is planning to perform fem-fem bypass for him.Lombard medical representative has advised that a 12mm diameter stent graft was used in an external iliac artery with diameter of 8mm.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key5633695
Report Number3004753364-2016-00012
Device Sequence Number431398
Product Code MIH
UDI-Device Identifier05055715606851
UDI-Public(01)05055715606851(17)170604(10)CP62158-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2017
Device Model NumberSG-HBB-24-81-80-12
Device Lot NumberCP62158-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2016
Initial Report FDA Received Date05/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR